# SDR AALA2019111389015

- Difficulty date: November 5, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 64,735 hours, 16,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313813
- Condition: Corroded
- Location: Bs 1787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON APU COMPARTMENT INTAKE DUCT SUPPORT RING STRAP AT BS 1787.64 AND S5R. REPLACED SUPPRT RING STRAP PER AARD 51-00-05-1.
